# SDR 29GA2016053100002

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N344AG
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 33,090 hours, 37,926 cycles
- Engine: Ge CT79B
- System (JASC): 2397 · Communications System Wiring
- Part: Electronic Unit
- Part number: 004WS00
- Part serial: 1619
- Condition: Faulty
- Location: Avionics Rack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN YOU PRESS THE PA BUTTON ON CENTER CONSOLE IN COCKPIT, PA, CALL, AND EMERGENCY  LIGHT ALL LIGHT UP BOTH IN COCKPIT AND ON THE F/A PANEL. R & R WEU IAW AMM 31-50-05-04.  OPS CHECK GOOD.  PA SYSTEM OPS CHECK GOOD IAW AMM 23-30-00-05.
